# SDR HEEA079915

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,341 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164348810
- Part serial: B313B
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NOT RESPONDING TO MOVEMENT IN ENG. TRIM MOTOR.
